# SDR USAASB97106

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Contl Valv
- Part number: 3964421
- Condition: Stuck
- Location: Rt Pack
- Part time: 17,797 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

TPA - FL 1515 - EN ROUTE CUN, CABIN ALTITUDE WARNING HORN SOUNDED WITH CABIN INDICATOR SHOWING 10,000 FEET.  CREW PERFORMED DESCENT TO 10,000 FEET.  FLIGHT DIVERTED TO TPA AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED PRESSURIZATION PANEL AND PRESSURE CONTROLLER.  ON A SUBSEQUENT FLIGHT, THE CABIN ALTITUDE BEGAN TO RISE AT 500 FPM.  THE CREW WAS ABLE TO CONTROL THE PRESSURIZATION IN MANUAL.  MAINTENANCE FOUND THE RIGHT PACK VALVE STUCK IN A HALF-OPEN POSITION.  MAINTENANCE REPLACED THE VALVE.  OPERATIONAL CHECK GOOD.  (X)
